# SDR ASOA95007

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120021
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ATL/GNV - FLT 7180 - NR 2 ENGINE INDICATED LOW OIL PRESSURE AND WARNING UPON ARRIVAL INTO ATL FROM GNV.  REDUCED POWER BELOW 75 PERCENT NH AND OBSERVED PSID IN YELLOW ARC (AROUND 50 PERCENT PSID).  CONTINUED APPROACH AND LANDED WITHOUT INCIDENT.  AFTER LANDING, SHUT DOWN RIGHT ENGINE TO PRECLUDE ENGINE DAMAGE.  REMOVED AND REPLACED RIGHT ENGINE CENTRIFUGAL BREATHER CARBON SEAL.  LEAK AND OPERATIONAL CHECK GOOD.  TAT 21460.1.  (X)
